International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1978 / Article

Open Access

Volume 1 |Article ID 589151 | https://doi.org/10.1155/S0161171278000319

J. A. Chatfield, "A representation theorem for operators on a space of interval functions", International Journal of Mathematics and Mathematical Sciences, vol. 1, Article ID 589151, 12 pages, 1978. https://doi.org/10.1155/S0161171278000319

A representation theorem for operators on a space of interval functions

Received04 May 1978

Abstract

Suppose N is a Banach space of norm || and R is the set of real numbers. All integrals used are of the subdivision-refinement type. The main theorem [Theorem 3] gives a representation of TH where H is a function from R×R to N such that H(p+,p+), H(p,p+), H(p,p), and H(p,p) each exist for each p and T is a bounded linear operator on the space of all such functions H. In particular we show that TH=(I)abfHdα+i=1[H(xi1,xi1+)H(xi1+,xi1+)]β(xi1)+i=1[H(xi,xi)H(xi,xi)]Θ(xi1,xi)where each of α, β, and Θ depend only on T, α is of bounded variation, β and Θ are 0 except at a countable number of points, fH is a function from R to N depending on H and {xi}i=1 denotes the points P in [a,b]. for which [H(p,p+)H(p+,p+)]0 or [H(p,p)H(p,p)]0. We also define an interior interval function integral and give a relationship between it and the standard interval function integral.

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views54
Downloads416
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.